Open Access
Translator Disclaimer
May, 1995 Multivariate Integration and Approximation for Random Fields Satisfying Sacks-Ylvisaker Conditions
Klaus Ritter, Grzegorz W. Wasilkowski, Henryk Wozniakowski
Ann. Appl. Probab. 5(2): 518-540 (May, 1995). DOI: 10.1214/aoap/1177004776

Abstract

We present sharp bounds on the minimal errors of linear estimators for multivariate integration and $L_2$-approximation. This is done for a random field whose covariance kernel is a tensor product of one-dimensional kernels that satisfy the Sacks-Ylvisaker regularity conditions.

Citation

Download Citation

Klaus Ritter. Grzegorz W. Wasilkowski. Henryk Wozniakowski. "Multivariate Integration and Approximation for Random Fields Satisfying Sacks-Ylvisaker Conditions." Ann. Appl. Probab. 5 (2) 518 - 540, May, 1995. https://doi.org/10.1214/aoap/1177004776

Information

Published: May, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0872.62063
MathSciNet: MR1336881
Digital Object Identifier: 10.1214/aoap/1177004776

Subjects:
Primary: 41A50
Secondary: 41A55 , 41A63 , 62G05 , 62H12

Keywords: approximation , Integration , Multivariate stochastic processes , optimal linear estimators

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.5 • No. 2 • May, 1995
Back to Top